# SDR DL76L090842

- Difficulty date: May 8, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 60,435 hours, 8,889 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: P1839
- Condition: Malfunctioned
- Location: Apu
- Part time: 23,869 hours, 37,691 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON PUSHBACK AND SELECTING PACKS TO OFF, THE APU STOPPED RUNNING.  RETRY SAME RESULT BITE CHKD APU CONTROL MODULE.  FAULTED SURGE CONTROL VALVE.  REMOVED AND REPLACED SURGE CONT VALVE PER MM OPS CHKS NORMAL.
